The space of probabilistic $1$-Lipschitz maps - Université Paris 1 Panthéon-Sorbonne Access content directly
Journal Articles Aequationes Mathematicae Year : 2019

The space of probabilistic $1$-Lipschitz maps

Mohammed Bachir
  • Function : Author
  • PersonId : 960537
  • IdRef : 252864964


We introduce and study the natural notion of probabilistic $1$-Lipschitz maps. We use the space of all probabilistic $1$-Lipschitz maps to give a new method for the construction of probabilistic metric completion (respectively of probabilistic invariant metric group completion). Our construction is of independent interest. We prove that the space of all probabilistic $1$-Lipschitz maps defined on a probabilistic invariant metric group can be endowed with a monoid structure. Next, we explecite the set of all invertible element of this monoid and characterize the probabilistic invariant complete Menger groups by the space of all probabilistic $1$-Lipschitz maps in the sprit of the classical Banach-Stone theorem.
No file

Dates and versions

hal-01973212 , version 1 (08-01-2019)


  • HAL Id : hal-01973212 , version 1


Mohammed Bachir. The space of probabilistic $1$-Lipschitz maps. Aequationes Mathematicae, 2019, 93 (5), pp.955-983. ⟨hal-01973212⟩
71 View
0 Download


Gmail Mastodon Facebook X LinkedIn More